# SDR SWAA2012112099998

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 23,825 hours, 13,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B UPPER FIXED PANEL SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED RT WING I/B FLAP O/B UPPER FIXED PANEL SUPPORT BRACKET PER AMM.
